Shape theory in a bicategory
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 25 (1984) no. 1, p. 41-49
@article{CTGDC_1984__25_1_41_0,
     author = {Betti, Renato},
     title = {Shape theory in a bicategory},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {25},
     number = {1},
     year = {1984},
     pages = {41-49},
     zbl = {0541.18005},
     mrnumber = {764970},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1984__25_1_41_0}
}
Betti, Renato. Shape theory in a bicategory. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 25 (1984) no. 1, pp. 41-49. http://www.numdam.org/item/CTGDC_1984__25_1_41_0/

1 J. Benabou, Les distributeurs, Rapport 33 Inst. Math. Pure App. Univ. Louvain-la-Neuve (1973).

2 R. Betti, Alcune proprietà delle categorie basate su una bicategoria, Quad. 28/S(II), Ist. Mat. Univ. di Milano (1982).

3 R. Betti, A. Carboni, R. Street& R. Walters, Variation through enrichment, J.Pure App. Algebra 29 (1983), 109-127. | MR 707614 | Zbl 0571.18004

4 F. Borceux& G.M. Kelly, A notion of limit for enriched categories, Bull. Austral. Math. Soc. 12 (1975), 49-72. | MR 369477 | Zbl 0329.18011

5 D. Bourn & J.-M. Cordier, Distributeurs et théorie de la forme, Cahiers Top. et Géom. Diff. XXI- 2 (1980), 161- 189. | Numdam | MR 574663 | Zbl 0439.55014

6 J.-M. Cordier& T. Porter, Functors between shape categories, J. Pure Ap. Algebra 27 (1983), 1- 13. | MR 680880 | Zbl 0511.18013

7 A. Deleanu& P. Hilton, Borsuk shape and a generalization of Grothendieck definition of pro-category, Math. Proc. Camb. Phil. Soc. 79 (1976), 473. | MR 400220 | Zbl 0327.18004

8 A. Deleanu& P. Hilton, On the categorical shape of a functor, Fund. Math. XCVII (1977), 157- 176. | MR 645375 | Zbl 0368.18002

9 A. Frei, On categorical shape theory, Cahiers Top. et Géom. Diff. XVII- 3 (1976), 261-294. | Numdam | MR 439911 | Zbl 0341.55015

10 A. Frei& H. Kleisli, Shape invariant functors: applications in module theory, Math. Zeitsch. 164 (1978), 179- 183. | MR 517153 | Zbl 0392.18010

11 A. Frei& H. Kleisli, A question in categorical shape theory: when is a shape invariant functor a Kan extension? Lecture Notes in Math. 719 (1979), 55-62. | MR 544631 | Zbl 0412.18004

12 H. Kleisli, Coshape-invariant functors and Mackey's induced representation Theorem, Cahiers Top. et Géom. Diff. XXII- 1 (1981), 105- 109. | Numdam | MR 609165 | Zbl 0453.18006

13 F.W. Lawvere, Metric spaces, generalized logic, and closed categories, Rend. Sem. Mat. e Fisico di Milano XLIII (1973), 135-166. | MR 352214 | Zbl 0335.18006

14 S. Mardeši & J. Segal, Shape theory. The inverse system approach, North Holland, 1982. | MR 676973 | Zbl 0495.55001

15 R.H. Street, The formal theory of monads, J. Pure Ap. Alg. 2 (1972), 149. | MR 299653 | Zbl 0241.18003

16 R.H. Street, Cauchy characterization of enriched categories, Rend. Sem. Mat. e Fisico di Milano LI (1981), 217-233. | MR 708046 | Zbl 0538.18005

17 M. Thiebaud, Self-dual structure-semantics and algebraic categories, Dalhousie Univ., Halifax (1971).

18 W. Tholen, Completions of categories and shape theory, Seminarbericbte 12 Fernuniversität Hagen (1982), 125 - 142. | MR 698464